Alert archive / Texas / Frost Advisories in 2011
Frost Advisory 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this frost advisory at Oct 28, 2011, 1:44 PM CDT for 46 counties in Texas. It took effect at Oct 29, 2011, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 1:44 PM CDT (18:44 UTC)
- In effect from
- Oct 29, 2011, 4:00 AM CDT
- Expired
- Oct 29, 2011, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -170 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458 WWUS74 KFWD 281844 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 144 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY MORNING FOR THE MAJORITY OF NORTH TEXAS... .CANADIAN HIGH PRESSURE PRESSURE WILL CONTINUE SETTLING ACROSS CENTRAL AND WESTERN TEXAS THROUGH SATURDAY MORNING. WINDS WILL GO NEAR CALM BY MIDNIGHT AND AFTER. LOW TEMPERATURES ARE EXPECTED TO RAPIDLY FALL INTO THE MID AND UPPER 30S ACROSS RURAL AREAS AND OUTLYING SUBURBS OF THE DALLAS-FORT WORTH METROPLEX AFTER MIDNIGHT AND THROUGH SUNRISE SATURDAY. MOIST SOILS AND THE EXPECTED COLD TEMPERATURES WILL PROVIDE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF FROST. TXZ091>095-100>107-115>123-129>135-141>146-156>160-290300- /O.NEW.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN 144 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * EVENT...AREAS OF FROST ARE LIKELY NORTH AND WEST OF A WACO...TO GRANBURY...TO MINERAL WELLS...TO DENTON...TO COOPER LINE. PATCHY FROST IS POSSIBLE FURTHER SOUTHEAST TO A TEMPLE...TO MARLIN...TO CORSICANA LINE BY SUNRISE...AS TEMPERATURES FALL INTO THE MID AND UPPER 30S OVERNIGHT. IMMEDIATE URBAN AREAS OF THE METROPLEX SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS. * TIMING...FROST FORMATION MOST LIKELY TO OCCUR BETWEEN 4 AM CDT AND 9 AM CDT SATURDAY MORNING. * IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 05/
4 follow-up statements
367 WWUS74 KFWD 281857 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 156 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY MORNING FOR THE MAJORITY OF NORTH TEXAS... .CANADIAN HIGH PRESSURE WILL CONTINUE SETTLING ACROSS CENTRAL AND WESTERN TEXAS THROUGH SATURDAY MORNING. WINDS WILL GO NEAR CALM BY MIDNIGHT AND AFTER. LOW TEMPERATURES ARE EXPECTED TO RAPIDLY FALL INTO THE MID AND UPPER 30S ACROSS RURAL AREAS AND OUTLYING SUBURBS OF THE DALLAS-FORT WORTH METROPLEX AFTER MIDNIGHT AND THROUGH SUNRISE SATURDAY. MOIST SOILS AND THE EXPECTED COLD TEMPERATURES WILL PROVIDE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF FROST. TXZ091>095-100>107-115>123-129>135-141>146-156>160-290330- /O.NEW.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN 156 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * EVENT...AREAS OF FROST ARE LIKELY NORTH AND WEST OF A WACO...TO GRANBURY...TO MINERAL WELLS...TO DENTON...TO COOPER LINE. PATCHY FROST IS POSSIBLE FURTHER SOUTHEAST TO A TEMPLE...TO MARLIN...TO CORSICANA LINE BY SUNRISE...AS TEMPERATURES FALL INTO THE MID AND UPPER 30S OVERNIGHT. IMMEDIATE URBAN AREAS OF THE METROPLEX SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS. * TIMING...FROST FORMATION MOST LIKELY TO OCCUR BETWEEN 4 AM CDT AND 9 AM CDT SATURDAY MORNING. * IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 05/
930 WWUS74 KFWD 282127 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 427 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY MORNING FOR THE MAJORITY OF NORTH TEXAS... .SYNOPSIS...CALM WINDS AND CLEAR SKIES WILL ALLOW LOW TEMPERATURES TO FALL INTO THE MID AND UPPER 30S ACROSS MOST OF NORTH TEXAS BY SUNRISE. THIS WILL CREATE AN ENVIRONMENT IDEAL FOR THE FORMATION OF FROST EARLY SATURDAY MORNING. ALTHOUGH THE IMMEDIATE URBAN AREAS OF DALLAS-FORT WORTH WILL BE SPARED FROM FROST...RURAL AREAS AND OUTLYING SUBURBS WILL BE AT RISK. TXZ091>095-100>107-115>123-129>135-141>146-156>160-290930- /O.CON.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN 427 PM CDT FRI OCT 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... * EVENT...FROST IS POSSIBLE OVER MOST OF NORTH TEXAS TONIGHT AS TEMPERATURES FALL INTO THE MID TO UPPER 30S. IMMEDIATE URBAN AREAS OF THE DALLAS FORT WORTH METROPLEX SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS. * TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM SATURDAY MORNING. * IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
674 WWUS74 KFWD 290843 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 343 AM CDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT THROUGH 9 AM FOR ALL OF NORTH TEXAS... .SYNOPSIS...CALM WINDS AND CLEAR SKIES WILL ALLOW LOW TEMPERATURES TO FALL INTO THE MID AND UPPER 30S ACROSS ALL OF NORTH TEXAS BY SUNRISE. THIS WILL CREATE AN ENVIRONMENT IDEAL FOR THE FORMATION OF FROST EARLY THIS MORNING. ALTHOUGH THE IMMEDIATE URBAN AREAS OF DALLAS-FORT WORTH WILL BE SPARED FROM FROST...RURAL AREAS AND OUTLYING SUBURBS WILL BE AT RISK. TXZ147-148-161-162-174-175-291400- /O.EXA.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/ FREESTONE-ANDERSON-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 343 AM CDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * EVENT...FROST IS POSSIBLE ACROSS NORTH TEXAS EARLY THIS MORNING AS TEMPERATURES FALL INTO THE MID AND UPPER 30S. * TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM THIS MORNING. * IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TXZ091>095-100>107-115>123-129>135-141>146-156>160-291400- /O.CON.KFWD.FR.Y.0003.111029T0900Z-111029T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN 343 AM CDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * EVENT...FROST IS POSSIBLE OVER NORTH TEXAS EARLY THIS MORNING AS TEMPERATURES FALL INTO THE MID AND UPPER 30S. IMMEDIATE URBAN AREAS OF THE DALLAS FORT WORTH METROPLEX SHOULD REMAIN IN THE LOWER 40S AND NOT HAVE ANY FROST CONCERNS. * TIMING...FROST IS MOST LIKELY BETWEEN 4 AM AND 9 AM THIS MORNING. * IMPACT...THE FROST MAY DAMAGE OR KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
026 WWUS74 KFWD 291358 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 858 AM CDT SAT OCT 29 2011 ...FROST ADVISORY FOR NORTH TEXAS WILL EXPIRE AT 9 AM CDT... .COLD...CANADIAN HIGH PRESSURE WILL CONTINUE TO SHIFT EAST ACROSS THE AREA THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM READILY THIS MORNING AND MELT ANY FROST THAT HAS FORMED OVERNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291500- /O.EXP.KFWD.FR.Y.0003.000000T0000Z-111029T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 858 AM CDT SAT OCT 29 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM READILY THIS MORNING AND MELT ANY FROST THAT HAS FORMED OVERNIGHT. $$ 05/
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:39 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 28, 12:39 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1239 PM CDT FRI OCT 28 2011 .AVIATION... LOW CLOUDS CLEARED THE METROPLEX THIS MORNING...BUT SCT/BKN CLOUDS AROUND 3500 FEET HAVE RETURNED WITH SURFACE HEATING. WACO REMAINS UNDER BKN040 AND EXPECT CONDITIONS TO SLOWLY IMPROVE THROUGH THE DAY AS DRIER AIR FILTERS INTO THE REGION. NORTHERLY WINDS AROUND 10 KNOTS WILL PERSIST THROUGH TOMORROW MORNING BEFORE TURNING AROUND TO THE SOUTHEAST AS THE SURFACE HIGH SLIDES EAST OF THE REGION. 85/NH && .PREV DISCUSSION... /ISSUED 414 AM CDT FRI OCT 28 2011/ THE UPPER LEVEL LOW PRESSURE SYSTEM RESPONSIBLE FOR RAIN ACROSS NORTH TEXAS ON THURSDAY WILL CONTINUE TO MOVE EAST OF THE REGION TODAY. IT WILL BE COOL AND BREEZY TODAY DUE TO LINGERING LOW CLOUDS THIS MORNING AND CONTINUED LOW LEVEL COLD AIR ADVECTION. THE SUN WILL MAKE AN APPEARANCE THIS AFTERNOON AND TEMPERATURES SHOULD REACH THE 60S. TONIGHT WILL BE COOL WITH DECREASING WIND SPEEDS...CLEAR SKIES AND SOME PATCHY GROUND FOG TOWARD SUNRISE. DEW POINT TEMPERATURES WILL REMAIN ABOVE FREEZING WHICH SHOULD KEEP FROST FROM DEVELOPING ACROSS THE WESTERN AND NORTHEAST ZONES WHERE OVERNIGHT LOWS SHOULD REACH THE MIDDLE 30S. DRY NORTHWEST FLOW ALOFT WILL DEVELOP ACROSS TEXAS THROUGH THE WEEKEND AS AN UPPER LEVEL RIDGE AMPLIFIES ACROSS THE WESTERN UNITED STATES. AN UPPER TROUGH WILL DEVELOP ACROSS THE NORTHERN HIGH PLAINS LATE SATURDAY AND WILL TRANSLATE ACROSS THE EASTERN HALF OF THE COUNTRY THROUGH MONDAY. ALL OF THE LARGE SCALE FORCING FOR ASCENT WILL REMAIN WELL TO THE NORTH AND EAST OF NORTH TEXAS...BUT THE PASSAGE OF THE UPPER LEVEL TROUGH WILL ALLOW A COLD FRONT TO MOVE THROUGH TEXAS LATE SUNDAY/MONDAY. THE FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH AND SINCE LARGE SCALE LIFT WILL BE ABSENT... NO PRECIPITATION IS ANTICIPATED WITH THIS FRONTAL PASSAGE. THE FLOW ACROSS NORTH TEXAS WILL BECOME ZONAL LATE MONDAY THROUGH WEDNESDAY AS ANOTHER UPPER LEVEL TROUGH DEVELOPS IN THE WEST. THIS SYSTEM IS PROGGED TO DIG FURTHER SOUTH THAN THE EARLY WEEK SYSTEM AND MAY BRING SOME LOW RAIN CHANCES TO NORTH TEXAS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE ECMWF AND GFS SOLUTIONS DIFFER ON THE TIMING AND AVAILABLE MOISTURE WITH THIS SYSTEM SO FOR NOW WILL JUST MENTION A SLIGHT CHANCE OF SHOWERS. AFTER THE UPPER TROUGH AXIS MOVES TO THE EAST...ANOTHER COLD FRONT WILL SWEEP ACROSS NORTH TEXAS AND BRING DRIER AIR TO THE REGION BY THE END OF THE WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 42 70 47 71 / 0 0 0 0 5 WACO, TX 65 37 68 43 73 / 0 0 0 0 5 PARIS, TX 64 37 67 40 70 / 0 0 0 0 5 DENTON, TX 63 36 69 43 70 / 0 0 0 0 5 MCKINNEY, TX 63 36 67 41 70 / 0 0 0 0 5 DALLAS, TX 63 43 69 46 70 / 0 0 0 0 5 TERRELL, TX 63 38 70 43 71 / 0 0 0 0 5 CORSICANA, TX 66 41 70 44 72 / 0 0 0 0 5 TEMPLE, TX 65 39 71 43 73 / 0 0 0 0 5 MINERAL WELLS, TX 63 39 70 42 70 / 0 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, Oct 28, 4:40 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 440 AM CDT FRI OCT 28 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 440 AM CDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.